Décompositions en hauteurs locales

Research output: Chapter in Book/Report/Conference proceedingBook chapterResearchpeer-review

Original languageFrench
Title of host publicationArithmetic Geometry : Computation and Applications
PublisherAmerican Mathematical Society
Publication date2019
Pages121-140
ISBN (Print)978-1-4704-4212-5
ISBN (Electronic)978-1-4704-5104-2
DOIs
Publication statusPublished - 2019
SeriesContemporary Mathematics
Volume722
ISSN0271-4132

    Research areas

  • Heights, abelian varieties, torsion points, rational points, hyperelliptic curves

ID: 241762162